RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 2, Pages 263–265 (Mi dan33323)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Some multidimensional integral operators with homogeneous kernels

L. G. Mikhailov

S. U. Umarov Physical-Technical Institute of the Academy of Sciences of the Tajik SSR, Dushanbe

Full text: PDF file (373 kB)

Bibliographic databases:
UDC: 517.948.32
Presented: А. Н. Тихонов
Received: 16.11.1966

Citation: L. G. Mikhailov, “Some multidimensional integral operators with homogeneous kernels”, Dokl. Akad. Nauk SSSR, 176:2 (1967), 263–265

Citation in format AMSBIB
\Bibitem{Mik67}
\by L.~G.~Mikhailov
\paper Some multidimensional integral operators with homogeneous kernels
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 2
\pages 263--265
\mathnet{http://mi.mathnet.ru/dan33323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220107}
\zmath{https://zbmath.org/?q=an:0169.45901}


Linking options:
  • http://mi.mathnet.ru/eng/dan33323
  • http://mi.mathnet.ru/eng/dan/v176/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Samko, “On spaces of Riesz potentials”, Math. USSR-Izv., 10:5 (1976), 1089–1117  mathnet  crossref  mathscinet  zmath
    2. D. M. Odinabekov, “O razreshimosti nekotorykh operatorov s neskolkimi podvizhnymi i nepodvizhnymi osobennostyami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 33:4 (2020), 10–25  mathnet  crossref
  • Number of views:
    This page:69
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021